# SDR QXEA200800056

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 16,661 hours, 11,977 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 8221310104
- Part serial: NLVB
- Condition: Smoke
- Location: Nr 2
- Part time: 4,290 hours, 2,921 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YEG- ON TAXI (APU POWER ON), THE CIRCUIT BREAKER FOR THE DCU 2 POPPED.  SMOKE FROM THE H13 CIRCUIT BREAKER (EICAS).  CIRCUIT BREAKER DID NOT POP.  RECEIVED MULTIPLE FAULT STATUS MESSAGES FOR THE DCU 2 AND DCU AURAL 2 FAILURE.  EVACUATED AIRCRAFT.  MAINTENANCE REPLACED THE DCU NR 2 AND THE CIRCUIT BREAKERS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
